# SDR ASOA2012112902562

- Difficulty date: November 7, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- Aircraft time: 34,497 hours, 30,598 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL 27 CORRODED BETWEEN FS 559+80 AND 559+96.  REMOVED CORROSION FROM SEAT TRACK AND FOUND TO BE OUT OF LIMITS IAW SRM 51-21-06, 53-51-49 AND 53-21-49.   R & R SEAT TRACK IAW AMM 53-01-11-000-802 AND 53-01-11-400-802.
